- -

On the topology of the chain recurrent set of a dynamical system

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On the topology of the chain recurrent set of a dynamical system

Mostrar el registro completo del ítem

Ahmadi, SA. (2014). On the topology of the chain recurrent set of a dynamical system. Applied General Topology. 15(2):167-174. doi:http://dx.doi.org/10.4995/agt.2014.3050.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43618

Ficheros en el ítem

Metadatos del ítem

Título: On the topology of the chain recurrent set of a dynamical system
Autor:
Fecha difusión:
Resumen:
n this paper we associate a pseudo-metric to a dynamical system on a compact metric space. We show that this pseudo-metric is identically zero if and only if the system is chain transitive. If we associate this pseudo-metric ...[+]
Palabras clave: Chain recurrent , Chain transitive , Chain component , Inverse limit space.
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.3050
Editorial:
Editorial Universitat Politècnica de València
Versión del editor: http://polipapers.upv.es/index.php/AGT/article/view/3050/3405
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem